I am 27 years old, working in Software Industry and put up at Bangalore.4 months back I had numbness and Tingling sensation on left thigh in an anterior patchy area.
In early days it was at a pick and after 20-25 days it decreased but still it persists but occurs when I stand in one place. Besides this I started having Tingling sensation in the palm and sole of my four limbs and bit above the palm and soles when I sit with folded legs or lie down with my hands support. Also started having weakness and stiffness in my fingers in all my four limbs. I felt heaviness on my back head with a bit hazy vision towards the end of the day. Also lot of fatigue was persisting. I had pain on my shoulders if I used to hold mobile for longer period. I was able carry out my daily activities but with hesitancy.
I visited the NIMHANS 3 months back, they tested reflexes of the all the four limbs it was found normal, all the sensations were also intact too. At the first instant when I visited the screening department they suspected Peripheral Neuropathy, but when visited outdoor they came up with a conclusion revoking the case of Peripheral Neuropathy and prescribed multivitamins.
But after a week it worsened so I visited another Doctor in HOSMAT hospital,
They did MRI (brain, back, neck) and nerve conduction test too. Everything was found normal.
They prescribed me NERVIGEN (3 months) & TEGRITAL (taking daily).Iam continuing to take those past from 1.5 month and I feel around 40 % reliefs from that.
But still some time I feel such a weakness in my fingers that I don’t feel like carrying something towards the end of the day. Tingling sensation in my four limbs still persists but less percentage.
Would you please help me in this regard with your Diagnosis’s and the approach to the right diagnosis? Or shall I continue to take same tablets for some more days (up to 3 months)
Thanks in advance for all your patience to take a heed to this message.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?